# SDR AALA20100906EWR01

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 32,912 hours, 15,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - CAPTAIN REPORTED SLAT DISAGREE LIGHT REMAINING ILLUMINATED AFTER SLAT RETRACTION.  EMERGENCY DECLARED RETURNED EWR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DIRECT FLIGHT GUIDANCE COMPUTER NUMBER 2 THAT WAS AT FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
